MAUDE Adverse Event Report: SYNTHES GMBH CANN CONNECTING SCR W/INTERNL THRD F/PERCUTAN INSERTN HANDLE; GUIDE, SURGICAL, INSTRUMENT

SYNTHES GMBH CANN CONNECTING SCR W/INTERNL THRD F/PERCUTAN INSERTN HANDLE; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 03.010.146
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.A device history record (dhr) review was conducted: part #: 03.010.146, lot #: u131782, supplier lot #: u131782, supplier: orchid unique, release to warehouse date: 05 may 2011.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device history review: null.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that during a procedure on (b)(6) 2021, the threads were broken, worn and the nail would not attach.No broken fragments retained in the patient.Hospital was able to find an alternative device so there was no patient impact.There was a surgical delay of ten (10) minutes.The procedure was completed successfully.This report is for one (1) cann connecting scr w/internl thrd f/percutan insertn handle.This is report 1 of 1 for complaint.

Brand Name
CANN CONNECTING SCR W/INTERNL THRD F/PERCUTAN INSERTN HANDLE
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key12771099
Report Number8030965-2021-09368
Device Sequence Number3343191
Product Code FZX
UDI-Device Identifier07611819394445
UDI-Public(01)07611819394445
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.146
Device Lot NumberU131782
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2021
Initial Report FDA Received Date11/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/05/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK-NAIL
Patient SexUnknown